advertisement
Question
Posted by: Tiff | 2011-04-12

Contraceptive Injection

Is it true that the contraceptive injection makes you gain weight and if yes, then why and can it be prevented?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

SOme women do gain weight, other do not. The injection causes fluid retention and this cannot be prevented.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011-04-15

SOme women do gain weight, other do not. The injection causes fluid retention and this cannot be prevented.

Best wishes

Reply to gynaedoc
Posted by: LO | 2011-04-12

yes! i was a size 34 before injection and now i am at size 40. i stopped the injection after six months of use and its been 3 years and i''m still struggling to shed off the weight.

Reply to LO

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement